# SDR SWAA2023100303066

- Difficulty date: August 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 19,170 hours, 9,590 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Worn
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING T/E DEFLECTION CONTROL RIB UPPER FLANGE AND UPPER PANEL RIB ARE WORN FROM ATTACH BOLTS LOOSE AND WORKING. MRKD<[01] REMOVED LARGE AND SMALL SERRATED PLATES.;[02] REJECT: CORRECTIVE ACTION #1 DOES NOT CONTAIN A REFERENCE USED FOR THE WORKED PERFORMED AS REQUIRED PER MPM 51.03.01. SEE FAULT TTG8Q00NBACA FOR REJECT.;[03] REMOVED INBOARD AND OUTBOARD SERRATED PLATES PER SRM 51-40-02.;[04] REMOVED DAMAGE ON DEFLECTION CONTROL RIB UPPER TAB PER SRM 51-10-02 AND SRM 57-51-02-2R-4.;[05] VERIFIED CORRECTION FOR C/A #2 REJECTION. CORRECTION IS MADE IN C/A#3.;[06] ACCOMPLISHED HFEC HOLE PROBE AND SURFACE INSPECTION PER NDT PART 6 51-00-00 PROC. 16 AND PROC. 23 NO DEFECTS NOTED;[07] RH REPAIR DOUBLER SENT OUT TO ADVANTAGE AVIATION FOR HEAT TREAT AND CAD PLATE;[08] REF: SRM 57-51-02-2R4-4 FOR REPAIR DOUBLER;[09] C/W INSPECTION.;[10] LOCATED AND DRILLED REPAIR PARTS PER SRM 57-51-020-2R-4 AND 57-51-02-2R-1.;[11] C/W INSPECTION OF LOCATED AND DRILLED REPAIR PARTS PER SRM 57-51-020-2R-4 AND 57-51-02-2R-1.;[12] ALODINED AND PRIMED REPAIR PARTS PER SRM 51-20-01. OK TO INSTALL REPAIR PARTS PER SRM?S 57-51-02-2R-1 & 57-51-02-2R-4;[13] OK TO INSTALL REPAIR PARTS PER SRM?S 57-51-02-2R-1 & 57-51-02-2R-4;[14] INSTALLED REPAIR PARTS PER SRM?S 57-51-02-2R-1 & 57-51-02-2R-4;[15] VERIFIED 14. GREGORY BAXTER (TECHNICIAN); 18-SEP-2023 17:24 UTC INSTALLED REPAIR PARTS PER SRM?S 57-51-02-2R-1 & 57-51-02-2R-4;[16] REPAIRED PER SRM?S 57-51-02-2R-1 & 57-51-02-2R-4
